Discussions that mention levemir

Anxiety board


:angel: Emily, I had never had a problem with anxiety until I was told by doctors to start taking Lantus insulin, which I did for 1 week at 10 units, where I had small reactions, but when they increased it to 20 units, I had a severe reaction, fast pulse, trouble breathing, chest pain, tightness from knees to head, and was hospitalized for 2 days. When I got out, the doctor told me to continue taking Lantus because according to her there was no way it could be the Lantus insulin, and of course when I went home I followed instructions and again ended up in the hospital. It has been 2 weeks since I have taken any insulin but I am still having problems with anxiety. My sister went thru the same thing and her doctor put her on Xanax after she switched to Levemir insulin. Levemir works similar to Lantus but is made differently and it has been working for my sister. My doctor changed me to Levemir also but I don't want to start taking anything until this feeling stops. From what I understand, it is probably the Lantus still being released slowly into my system. I would say talk to your doctor about changing your insulin but doctors don't seem to know much about the matter. I understand that your anxiety goes way back though, and I'm sorry for your situation. I will keep you in prayer!